It seems to be better. At least it's not as bothersome as it was when I posted. I do try to move more during the day - just get up from my desk and walk up and down the stairs more than I used to. I'm still exercising but not running as much as I was a year ago, so I don't know if that has anything to do with it.View Thread
Thanks for your reply. I realized my symptoms coincided with my taking Celebrex for an arthritic left shoulder. I also have started gaining weight for no reason -- in fact, I have been trying to lose weight and increase my exercise. The weight gain alarmed me. When I tried to tie all these symptoms to something recent (i.e. a change), I realized the Celebrex was something new. I had taken it for a month late last year then started again in May of this year when my insurance company approved it again. On a whim I looked up potential side effects, all of which I have: unexplained weight gain, swelling in the lower legs, thirst, dry mouth, hunger, stomach pain, gas et al. I talked to my PCP and he agreed it's worth a try to go off the Celebrex to see if my symptoms subside. I sure hope so!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.